MAUDE Adverse Event Report: Tornier S.A.S. AEQ FRACTURE HUMERAL STEM DIA9 MM LENGTH 130MM COATING HAP; prosthesis, shoulder, semi-constrained, metal/polymer cemented

Tornier S.A.S. AEQ FRACTURE HUMERAL STEM DIA9 MM LENGTH 130MM COATING HAP; prosthesis, shoulder, semi-constrained, metal/polymer cemented
Catalog Number DWB172
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and, if received, will be provided in a supplemental report.
 
Event or Problem Description
The stem was removed due to an infection.The patient has been monitored using a cement mold.

Brand Name
AEQ FRACTURE HUMERAL STEM DIA9 MM LENGTH 130MM COATING HAP
Common Device Name
prosthesis, shoulder, semi-constrained, metal/polymer cemented
Manufacturer (Section D)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25536367
Report Number3000931034-2026-00511
Device Sequence Number9634076
Product Code KWS
UDI-Device Identifier03700386915369
UDI-Public03700386915369
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWB172
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown